# SDR SWAA2022081826582

- Difficulty date: July 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SURFACE HAS AREAS OF PULLED STRANDS. / REMOVED AN APPROX. 19'X9' AREA OF DAMAGED TOOLSIDE PLY DAMAGE LOCATED 10' FROM THE OUTBOARD EDGE AND 14' FROM THE FORWARD EDGE WITH NO DISBOND; EXPOSED CORE CELLS OR CONTAMINATION NOTED; ALSO REMOVED 19 EA INSERTS FROM PANEL; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] FABRICATED REPAIR PLIES FROM BMS9-3 TYPE H2 CLASS 7 STYLE 1581 LOT NUMBER 1493221-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(A). OK TO INSTALL REPAIR PLIES.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED PLIES USING BMS8-201 LOT NUMBER 1494809-1; AND VACUUM BAGGED; VERIFIED SATISFACTORY 5X5 SUING VACUUM GAUGE ID: ATS2438 DUE: 03/2023; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1).(A-C).;[07] VERIFIED CORRECTIVE ACTION #6;[08] CURED PLIES UNDER HEAT LAMP USING THERMOMETER ID: ATS1174 DUE: 03/2023; WORK ACCOMPLISHED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.;[09] UNBAGGED PANEL AND INSTALLED THROUGH INSERTS USING BMS5-107 LOT#AK1KP9159K AND INSTALLED BLIND INSERTS USING BMS5-28 TYPE 19 LOT#AK2AP8108K IAW SRM 53-00-50-2R-1 PARA 3M-N;[10] CURED BLIND INSERTS USING HOTBONDER ID: IS000678 CAL DUE DATE 04/2023 AND THROUGH INSERTS WITH A HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3N;[
